Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 176375, 16 pages
http://dx.doi.org/10.1155/2012/176375
Research Article

Stability and Stabilization of Impulsive Stochastic Delay Differential Equations

Department of Mathematics, Harbin Institute of Technology at Weihai, Weihai 264209, China

Received 6 February 2012; Revised 27 March 2012; Accepted 27 March 2012

Academic Editor: Zhijian Ji

Copyright © 2012 Kaining Wu and Xiaohua Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kaining Wu and Xiaohua Ding, “Stability and Stabilization of Impulsive Stochastic Delay Differential Equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 176375, 16 pages, 2012. doi:10.1155/2012/176375